# SDR CALA0001067

- Difficulty date: July 14, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 42,053 hours, 19,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERIOR SKIN DENTED AT STA 237, LONGERON 17L TO 18L.  THE DENTED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW ECRA 5330-02445.
